MAUDE Adverse Event Report: ARTHREX, INC. INSTRUMENT CASE, UNIVERS VAULTLOCK GLEN; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. INSTRUMENT CASE, UNIVERS VAULTLOCK GLEN; MANUAL INSTR, GENERAL SURGICAL
Model Number INSTRUMENT CASE, UNIVERS VAULTLOCK GLEN
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to wear and tear.
 
Event or Problem Description
It was reported that the case caddies have rust on the bottom.

Brand Name
INSTRUMENT CASE, UNIVERS VAULTLOCK GLEN
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19357646
Report Number1220246-2024-03552
Device Sequence Number6500118
Product Code MDM
UDI-Device Identifier00888867249752
UDI-Public00888867249752
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINSTRUMENT CASE, UNIVERS VAULTLOCK GLEN
Device Catalogue NumberAR-9217C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2021
Initial Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown